# SDR COMA0460312

- Difficulty date: May 11, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 25,814 hours, 24,306 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 555405
- Part serial: 1132
- Condition: Malfunctioned
- Location: Nlg
- Part time: 23,706 hours, 22,598 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 5872 GEAR DISAGREE WARNING WHEN SELECTED DOWN.  COULD NOT DUPLICATE.  REPLACED THE NLG SELECTOR VALVE.
